How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18671
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I have digivest pain for two weeks and spot come on face.urin

Customer Question

I have digivest pain for two weeks and spot come on face.urin come after two hours and go 7 to 8 time
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. D. Love replied 3 years ago.
It will help if you could provide some further information:
Could you describe the digestive pain in more detail?
What do you mean by a spot on face, urine coming after 2 hours, or going 7-8 times?
Do you mean that you have to urinate 7-8 times per day?

Customer: replied 3 years ago.
What kind
Expert:  Dr. D. Love replied 3 years ago.
What do you mean by "What kind"?

Expert:  Dr. D. Love replied 3 years ago.
I have not heard back to clarify the symptoms, but wanted to provide some suggestions to consider.

There are a couple of stronger medicines (i.e., stronger than Gaviscon) available over the counter that may be able to help ease abdominal pain, such as Zantac, Prilosec, or Prevacid.

If you mean that you are urinating more often than would be expected, the first step should be to check for diabetes by checking a fasting blood sugar. Diabetes is the most common medical condition that can cause an increased urine flow.

If you have any further questions, please let me know.